# SDR ASOA2015042712675

- Difficulty date: March 30, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 25,627 hours, 24,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128, BL 0, VERT POST RT SIDE HAS AN INDICATION NOTED IN THE AFT FLANGE RADIUS AT WL 69 .250" LONG X 50 PERCENT FSH. FAILED NDT INSP.  REMOVED FS 409+128, BL 0 VERTICAL POST IAW SRM 51-42-06, 51-42-22.  LOCATED, DRILLED AND SUBASSEMBLED NEW SERVICEABLE RT VERTICAL POST, PN:601R32208-230S TO LT POST IAW SRM 51-40-11, SRM 51-42-60.  SUB ASSEMBLED NEW AND SERVICEABLE INBD & OTBD VERTICAL POST, PN:601R32208-230 AND REQUIRES INSTALL.  INSTALLED NEW AND SERVICEABLE SUBASSEMBLED INBD AND OTBD VERTICAL POST AT FS 409+128, BL 0 IAW REO 601R-53-41-889 AND SRM 51-42-06, REO REV A DATED 01/28/10.
